MathSciNet Relay Station
MathSciNet bibliographic data
MR1778727 74C15 (74A60 74E15 74M25)
Ortiz, M.; Repetto, E. A.; Stainier, L. A theory of subgrain dislocation structures. J. Mech. Phys. Solids 48 (2000), no. 10, 2077–2114.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement